227 results in 11Jxx
SIMULTANEOUS APPROXIMATION TO TWO REALS: BOUNDS FOR THE SECOND SUCCESSIVE MINIMUM
- Part of
-
- Journal:
- Mathematika / Volume 63 / Issue 3 / 2017
- Published online by Cambridge University Press:
- 29 November 2017, pp. 1136-1151
- Print publication:
- 2017
-
- Article
- Export citation
INTRINSIC DIOPHANTINE APPROXIMATION ON GENERAL POLYNOMIAL SURFACES
- Part of
-
- Journal:
- Mathematika / Volume 63 / Issue 1 / 2017
- Published online by Cambridge University Press:
- 02 November 2016, pp. 250-259
- Print publication:
- 2017
-
- Article
- Export citation
ON A PROBLEM OF ERDÖS AND MAHLER CONCERNING CONTINUED FRACTIONS
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society / Volume 95 / Issue 2 / April 2017
- Published online by Cambridge University Press:
- 19 October 2016, pp. 183-186
- Print publication:
- April 2017
-
- Article
-
- You have access
- Export citation
AN UPPER BOUND FOR THE NUMBER OF DIOPHANTINE QUINTUPLES
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society / Volume 94 / Issue 3 / December 2016
- Published online by Cambridge University Press:
- 16 August 2016, pp. 384-394
- Print publication:
- December 2016
-
- Article
-
- You have access
- Export citation
RESTRICTED SIMULTANEOUS DIOPHANTINE APPROXIMATION
- Part of
-
- Journal:
- Mathematika / Volume 63 / Issue 1 / 2017
- Published online by Cambridge University Press:
- 26 July 2016, pp. 34-52
- Print publication:
- 2017
-
- Article
- Export citation
A NOTE ON WEIGHTED BADLY APPROXIMABLE LINEAR FORMS
- Part of
-
- Journal:
- Glasgow Mathematical Journal / Volume 59 / Issue 2 / May 2017
- Published online by Cambridge University Press:
- 10 June 2016, pp. 349-357
- Print publication:
- May 2017
-
- Article
-
- You have access
- Export citation
ON EXCEPTIONAL SETS: THE SOLUTION OF A PROBLEM POSED BY K. MAHLER
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society / Volume 94 / Issue 1 / August 2016
- Published online by Cambridge University Press:
- 12 May 2016, pp. 15-19
- Print publication:
- August 2016
-
- Article
-
- You have access
- Export citation
ON REAL PARTS OF POWERS OF COMPLEX PISOT NUMBERS
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society / Volume 94 / Issue 2 / October 2016
- Published online by Cambridge University Press:
- 16 March 2016, pp. 245-253
- Print publication:
- October 2016
-
- Article
-
- You have access
- Export citation
ABSOLUTELY ABNORMAL AND CONTINUED FRACTION NORMAL NUMBERS
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society / Volume 94 / Issue 2 / October 2016
- Published online by Cambridge University Press:
- 16 March 2016, pp. 217-223
- Print publication:
- October 2016
-
- Article
-
- You have access
- Export citation
Relative Manin–Mumford for Semi-Abelian Surfaces
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 59 / Issue 4 / November 2016
- Published online by Cambridge University Press:
- 18 January 2016, pp. 837-875
-
- Article
- Export citation
ARITHMETIC PROPERTIES OF INFINITE PRODUCTS OF CYCLOTOMIC POLYNOMIALS
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society / Volume 93 / Issue 3 / June 2016
- Published online by Cambridge University Press:
- 08 January 2016, pp. 375-387
- Print publication:
- June 2016
-
- Article
-
- You have access
- Export citation
THE DUFFIN–SCHAEFFER-TYPE CONJECTURES IN VARIOUS LOCAL FIELDS
- Part of
-
- Journal:
- Mathematika / Volume 62 / Issue 3 / 2016
- Published online by Cambridge University Press:
- 06 May 2016, pp. 753-800
- Print publication:
- 2016
-
- Article
- Export citation
A DICHOTOMY LAW FOR THE DIOPHANTINE PROPERTIES IN
$\unicode[STIX]{x1D6FD}$ -DYNAMICAL SYSTEMS
- Part of
-
- Journal:
- Mathematika / Volume 62 / Issue 3 / 2016
- Published online by Cambridge University Press:
- 16 May 2016, pp. 884-897
- Print publication:
- 2016
-
- Article
- Export citation
Rational Values of Weierstrass Zeta Functions
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 59 / Issue 4 / November 2016
- Published online by Cambridge University Press:
- 22 December 2015, pp. 945-958
-
- Article
- Export citation
Arithmetic Density
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 59 / Issue 3 / August 2016
- Published online by Cambridge University Press:
- 14 December 2015, pp. 691-700
-
- Article
- Export citation
ON A PROBLEM POSED BY MAHLER
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society / Volume 100 / Issue 1 / February 2016
- Published online by Cambridge University Press:
- 11 November 2015, pp. 86-107
- Print publication:
- February 2016
-
- Article
-
- You have access
- Export citation
A NOTE ON LACUNARY POWER SERIES WITH RATIONAL COEFFICIENTS
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society / Volume 93 / Issue 3 / June 2016
- Published online by Cambridge University Press:
- 11 November 2015, pp. 372-374
- Print publication:
- June 2016
-
- Article
-
- You have access
- Export citation
An explicit Baker-type lower bound of exponential values
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics / Volume 145 / Issue 6 / December 2015
- Published online by Cambridge University Press:
- 27 October 2015, pp. 1153-1182
- Print publication:
- December 2015
-
- Article
- Export citation
ON THE SPECTRUM OF DIOPHANTINE APPROXIMATION CONSTANTS
- Part of
-
- Journal:
- Mathematika / Volume 62 / Issue 1 / 2016
- Published online by Cambridge University Press:
- 22 June 2015, pp. 79-100
- Print publication:
- 2016
-
- Article
- Export citation
On the complexity of a putative counterexample to the
$p$-adic Littlewood conjecture
- Part of
-
- Journal:
- Compositio Mathematica / Volume 151 / Issue 9 / September 2015
- Published online by Cambridge University Press:
- 19 May 2015, pp. 1647-1662
- Print publication:
- September 2015
-
- Article
- Export citation